# SDR SWAA114835

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 12,525 hours, 7,529 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX598635
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY  - DURING FLIGHT, A SYSTEM HYDRAULIC QUANTITY DROPPED TO 1590.  NR 1 ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON AS WELL AS MASTER CAUTION AND HYDRAULIC ANNUNCIATOR LIGHT.  REMOVED AND REPLACED FEEL COMPUTER AND ENGINE DRIVEN HYDRAULIC PUMP PER MM.
